# SDR DALA2017101007491

- Difficulty date: October 9, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 66,251 hours, 22,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT THE R2 DOOR FELL OFF.  INSTALLED THE EXIT SIGN LENS IAW AMM 33-51, OPS CHECKED NORMAL.
